• question-icon

    Suggest remedies for pimples on the face

default
Posted on Wed, 5 Jul 2017 in Women's Health
Question: Hello,
I am a 54 year old female and I am two years into menopause. I my face is very oily now and I have pimples like I did at thirteen years. What can I do about my face? I have tried cleaning my face twice a day sometimes three times. I have been without sex for four years and I tried it one times in January since then I went back to no sex. My body keeps craving for sex. I just want to wait until Mr. Right comes. What can I do?
doctor
Answered by Dr. Deepti Verma 43 minutes later
Brief Answer:
Increased testosterone levels

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
Pimples can occur in the old age due to the increased testosterone and decreased estrogen levels in the body after menopause.
You can apply clindamycin ointment on the face for relief.
Increased libido can also be due to increased testosterone levels.
You should consult an OBGYN specialist for proper evaluation and get free testosterone levels to confirm the exact diagnosis and get the further treatment accordingly.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5068 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Clindamycin

doctor1 MD

Hi I have a small wound that started as a pimple with a black spot in the center. It got infected and has been healing slowly.The scab i m told is...

doctor1 MD

Hi Dr. Bhatti, I was recently released from the hospital after a hand surgery and they provided me with Clindamycin 300mg and Oxycodone...

doctor1 MD

I have a bacterial skin infection and was using Clindamycin phosphate lotion as suggested by my doctor. The itching had stopped completely but the...

doctor1 MD

Hi I tested positive for a tiny amount of group b strep and must have IV antibiotics during labor. I ve had nausea and diarrhea while taking an...

doctor1 MD

Hi I went to the ER 2 weeks ago with intense abdominal pain and was diagnosed and put on flagyl and Cipro for one week. Saw my Dr the following...

doctor1 MD

what should I do I have a clindamycin capsule stuck in my throat? I ve tried hot tea, applesauce, its still stuck and very painful. also when I...

doctor1 MD

I started using a Retin A product called acretin 0.05. it's my first time on retin a products. I've been prescribed this cream because I got mild...

Get personalised answers from verified doctor in minutes across 80+ specialties

195 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Deepti Verma
  • Q - What are side effects of Unwanted 72 taken to stop pregnancy?

  • Q - What are the chances of pregnancy through unprotected sex without...

  • Q - What causes vaginal bleeding after having I pill?

  • Q - What causes delay in menstruation after taking I-pill?

  • Q - What causes dizziness after having Percocet?

  • Q - What causes delay in period despite having I pill after unprotected sex?

  • Q - What causes heavier menstruation while taking Progesterone during...

  • Q - What causes constipation, whitish bumps on nipples and pink spotting?

  • Q - What causes bleeding from vagina while urinating?

  • Q - What are the different methods of safe abortion?

backtotop2